MathSciNet Relay Station
MathSciNet bibliographic data
MR1001745 (90i:22016) 22E30 (43A30)
Kawazoe, Takeshi; Miyazaki, Hiroshi Fourier series with nonnegative coefficients on compact semisimple Lie groups. Tokyo J. Math. 12 (1989), no. 1, 241–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement